# SDR SWIA202157963

- Difficulty date: March 12, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 46,271 hours, 39,666 cycles
- System (JASC): 5240 · Service Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR FWD LOWER STOP BACKUP FITTING IS CRACKED AS MARKED     (C-CHECK RO 5/3/2021)    REMOVED AND REPLACED SERVICE DOOR FWD LWR STOP FITTING WITH NEW. REF CRJ200 SRM 51-42-21
